# SDR MTNA201404120001

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 34,473 hours, 37,859 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE COPILOT'S LT BRAKE PEDAL BOTTOMS OUT WITH MINIMAL BRAKE PRESSURE. THE MECHANIC REPLACED THE MASTER CYLINDER IAW JIC 32-42-13, RAI 1000.  THE SYSTEM CHECKED GOOD AND THE ACFT WAS RETURN TO SERVICE.
